Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having slight ear pain, drippy nose, itchy throat. Using nose spray. Cause?

I went to the doctor for a slight ear ache (left side), blocked sinuses (left side) with drippy nose there and raw, itchy throat - and ear. He prescribed anitbiotics and an antihistamine. Yesterday, I finished the antibiotics . I take the antihistamine once a day. The ear ache is not there - but, the pressure is at points during the day that feels like it is going to develop into an ear ache. My nose drips on my left still and my sinuses (left side) are still blocked. I still have the itchy throat periodically throughout the day. I added a nose spray - which helped a couple of times in the beginning - but, seems ineffective right now. This has been going on for 3 weeks. Any advice ?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

You seem to have rhinosinusitis which is inflammation of the sinuses and nasal passages.
It can be due to exposure to specific allergens or to infections.
If you have no history of allergies then it may be simply related to infection though some persons may have both at the same time.

Treatment with antihistamines and a topical steroid nasal spray is correct. You can add a decongestant to this which would relieve the pressure sensation and the congestion.
If you are allergic to anything that you know of , then avoidance would be helpful.

I hope this helps
Answered: Mon, 4 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor